# SDR AALA20111017TUL05

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 35,313 hours, 17,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1079, LEFT SIDE OF FUSELAGE, UPPER AFT EAR IS CRACKED ON WINDOW PAN.  REMOVED DAMAGED AREA AND INSTALLED PAN PER AARD 53-10-00-25.
